Lady problem

Wobbly
Wobbly Member Posts: 58
edited 18. Apr 2017, 03:31 in Living with Arthritis archive
Hey so i really have to ask this. I am 47 & have quite a bit of osteo. Started the gabapentin a few weeks ago and haven't had my normaly monthly lady problem - can anybody tell me if this is normal - i know am at the menopausal time in my life but had been regular with a blip now n then. So dont know if its the pills or am i done - i am defo not pregnant ha ha
I know i need to ask the gp but i forgot!!!!

Thanks
Wobbly xx

Comments

  • dreamdaisy
    dreamdaisy Member Posts: 31,520
    edited 30. Nov -1, 00:00
    It might be worth once more reading the leaflet that comes with the gabapentin to see if that has any information about cycle disruption. You are at the right age for the onset of the menopause, my thinking is it's that but I am not a doc nor a pharmacist. DD
  • lynnemarie1123
    lynnemarie1123 Member Posts: 295
    edited 30. Nov -1, 00:00
    Hey, at a guess I'd say it could possibly to do with your new meds. Mine have visited less frequently since starting to take new meds. I assume all will settle in time x
  • daffy2
    daffy2 Member Posts: 1,636
    edited 30. Nov -1, 00:00
    Could be a combination of the two. What happens to monthly cycles at menopause can be erratic to say the least - and often it isn't the orderly winding down that so many 'reassuring' tracts would have you believe(possibly because they originate from that section of the population which will never experience the process.....) - so things like drugs, stress etc may have more of an influence than might otherwise be the case if you weren't in peri-menopause.
    Check with a pharmacist and/or raise when you next see the GP.

Who's Online

8
8 Guests